JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON HOLDER-MCCARTHY-TYPE INEQUALITIES WITH POWERS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON HOLDER-MCCARTHY-TYPE INEQUALITIES WITH POWERS
Lin, Chia-Shiang; Cho, Yeol-Je;
  PDF(new window)
 Abstract
We extend the Holder-McCarthy inequality for a positive and an arbitrary operator, respectively. The powers of each inequality are given and the improved Reid's inequality by Halmos is generalized. We also give the bound of the Holder-McCarthy inequality by recursion.
 Keywords
positive operator;spectral radius of an operator;Holder-McCarthy inequality;Reid′s inequality;Cauchy-Schwarz inequality;
 Language
English
 Cited by
 References
1.
Math. Japan, 1997. vol.46. pp.317-320

2.
Hilbert Space Problem Book, 1967.

3.
Proc. Amer. Math. Soc., 2000. vol.129. pp.855-859 crossref(new window)

4.
Acta Math. Sinica, 0000.

5.
J. Inequal. Appl., 0000.

6.
High-order and high-power Cauchy-Schwarz inequalities, 0000.

7.
Israel J. Math., 1967. vol.5. pp.249-271 crossref(new window)

8.
Duke Math. J., 1951. vol.18. pp.41-56 crossref(new window)